advertisement
Question
Posted by: CE | 2008/09/05

NEED HELP!!!

Hi Doc,
Please advise.....
I really want to loose some weight. I had a miscarriage 2 weeks ago and picked up extra weight due to comfort eating.
I gym at least 4 times a week and hardly ever indulge in junk or fatty foods. I drink lots of water during the day and try to eat small regular meals or snacks. Will USN weightloss products give me the extra boost i need to kick start my weight loss, or should i stick to my normal ways and see what happens? I' m really desperate to shed a few kgs. Does USN work? Is it healthier to take compared to Thins, Eetlus and all the others on the market? Which one will be best suited for me? Are there any other products that will be a better option for me?

PLEASE HELP!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear CE
I am so sorry to hear that you had a miscarriage. You don't mention your weight in kg and height in metres that I can assess how overweight you are, but you may not have gained too much weight if I read how you eat and exercise. I am personally not in favour of the use of any slimming pills or products because they cost a lot of money, contain ingredients that may be harmful and very often don't do the job (it is generally the starvation diets that accompany diet pills that cause the weightloss, not the actual pills). I would, therefore, like to encourage you to lose weight without taking any pills. Rather use a balanced, energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and increase your energy output by going back to doing regular exercise at the gym to lose weight in a healthy fashion. Don't stress your body and psychological makeup at this time by using all kinds of products that can have side-effects - you are under enough stress as it is. If you should be depressed because of what has happened do get some professional assistance from a clinical psychologist to help you handle this loss - depression can also cause pronounced weight gain and needs to be treated.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zexeon | 2008/09/05

Its a great product that works just buy the diet one.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement